# SDR SWAA2025052774706

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,817 hours, 14,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT INOP.   INSPECTED PER AMM 25-64-00-200-802-NG-01, FLASHLIGHT CHECK WITH FLASHING OR PUSH TO TEST, LED INDICATOR.  FOUND NORMAL.
